# SDR ASOA201001907

- Difficulty date: December 9, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 23,610 hours, 20,492 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT FLOORBEAM HAS CORROSION LBL 27, FS 559.0+112 TO FS 621.0.  REMOVED CORROSION FROM FLOORBEAM LBL 27 AT STA 574-621 AND FOUND TO BE OUT OF LIMITS IAW SRM 51-21-06, 53-61-43 & 53-00-00.  50 PERCENT MAT'L LOSS AT SEVERAL LOCATIONS.   R & R FLOORBEAM IAW SRM 51-40-11, 51-42-21, 51-42-22, 51-42-34, 51-45-0, 51-25-06, 51-21-11, & 51-25-16 & REO 601R-53-61-3778 & 51-42-10.    REPAIRED FLOORBEAM IAW REO 601R-53-51-138.
